# SDR UIEA201000184

- Difficulty date: October 17, 2009
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 25508
- Aircraft time: 105,378 hours, 18,498 cycles
- Engine: Ge CF650E2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING JACKING OF DATUM AIRPLANE, MX DAMAGED THE FUSELAGE SKIN SECTION 48 - BS2594.5 AT S-26R (ABOVE THE TAIL JACK PAD). MEASURING 2.5 IN. D AND 0.437 IN DEPTH. THE DAMAGE IS LOCATED APPROX 3.5 IN FWD OF BS 2598 BUTT JOINT. "INTERIM REPAIR PERFORMED AS DESCRIBED IN PART 1 WORK INSTRUCTIONS IAW SRM 53-30-03 FIG 1. (SHEETS 1-9)" EO4753B233.
